Alert archive / Iowa / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 162, NWS Des Moines, IA

August 22, 2015Ringgold County, Taylor County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Aug 22, 2015, 9:13 PM CDT for Ringgold County, Taylor County, Iowa. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 22, 2015, 9:13 PM CDT (02:13 UTC)
Expired
Aug 22, 2015, 10:00 PM CDT
In force
47 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Ringgold County, IA, Taylor County, IA

The radar

The Des Moines radar (KDMX), 135 km from the middle of the area, began a volume at 02:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 22, 3:48 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 2.2 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2015-08-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 27 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2015-08-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -116 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
27 J/kg
Mixed-layer CIN
-291 J/kg
Mixed-layer LCL
1181 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
-116 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
-1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

109 
WUUS53 KDMX 230213
SVRDMX
IAC159-173-230300-
/O.NEW.KDMX.SV.W.0162.150823T0213Z-150823T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
913 PM CDT SAT AUG 22 2015

THE NATIONAL WEATHER SERVICE IN DES MOINES  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN TAYLOR COUNTY IN SOUTHWESTERN IOWA...
  SOUTHERN RINGGOLD COUNTY IN SOUTH CENTRAL IOWA...

* UNTIL 1000 PM CDT

* AT 913 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
  BEDFORD...MOVING EAST AT 35 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  MOUNT AYR...BEDFORD...CLEARFIELD...BLOCKTON...GRAVITY...
  SHARPSBURG...REDDING...BENTON...CONWAY...MALOY...DELPHOS...MT AYR
  MUNICIPAL AIRPORT...LAKE OF THREE FIRES STATE PARK AND BEDFORD
  MUNICIPAL AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
DES MOINES.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR SOUTHWESTERN
IOWA.

LAT...LON 4066 9482 4083 9468 4076 9411 4057 9415
      4057 9448
TIME...MOT...LOC 0213Z 279DEG 30KT 4069 9457 

HAIL...1.00IN
WIND...<50MPH
 
$$

KOTENBERG
1 follow-up statement
541 
WWUS53 KDMX 230248
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
948 PM CDT SAT AUG 22 2015

IAC173-230258-
/O.CAN.KDMX.SV.W.0162.000000T0000Z-150823T0300Z/
TAYLOR IA-
948 PM CDT SAT AUG 22 2015

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN TAYLOR COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR SOUTH
CENTRAL IOWA.

LAT...LON 4064 9446 4080 9446 4076 9411 4057 9415
      4059 9433 4062 9439
TIME...MOT...LOC 0248Z 279DEG 30KT 4064 9419 

$$

IAC159-230300-
/O.CON.KDMX.SV.W.0162.000000T0000Z-150823T0300Z/
RINGGOLD IA-
948 PM CDT SAT AUG 22 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHERN RINGGOLD COUNTY...

AT 948 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST
OF MOUNT AYR...MOVING EAST AT 35 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
MOUNT AYR...BENTON...MALOY...DELPHOS AND MT AYR MUNICIPAL AIRPORT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
DES MOINES .

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR SOUTH
CENTRAL IOWA.

LAT...LON 4064 9446 4080 9446 4076 9411 4057 9415
      4059 9433 4062 9439
TIME...MOT...LOC 0248Z 279DEG 30KT 4064 9419 

HAIL...1.00IN
WIND...<50MPH
 
$$

KOTENBERG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 6:35 PM CDT, 2 hours 38 minutes earlier.

Area forecast discussion, Aug 22, 6:35 PM CDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
635 PM CDT SAT AUG 22 2015

.SHORT TERM /TONIGHT/...
ISSUED AT 359 PM CDT SAT AUG 22 2015

LITTLE CHANGE FROM UPDATE REGARDING THE SEVERE WEATHER POTENTIAL
LATER THIS AFTERNOON AND EVENING. TORNADO WATCHES ARE ALREADY IN
PLACE IN ANTICIPATION OF THUNDERSTORM DEVELOPMENT TO THE WEST OF THE
AREA. LATEST MESO-ANALYSIS DATA SHOWING THE 100 MB MLCAPES ARE NOW
UNCAPPED OVER WESTERN IOWA WITH MODEST UPDRAFT DEVELOPMENT NOW
BEGINNING. UPDRAFTS WILL CONTINUE TO INTENSIFY AS THE BETTER
DYNAMICS FROM THE WEST ARRIVE. THE VIGOROUS SHORT WAVE HAS SHIFTED
EAST INTO CENTRAL SOUTH DAKOTA AND WITH ITS QG FORCING SPREADING
EAST INTO NORTHWEST IOWA. THIS SYSTEM HAS AN ASSOCIATED 90 KT UPPER
LEVEL JET AND COMBINED...WILL BRING INCREASING QG FORCING AND UPPER
LEVEL DIVERGENCE ALONG WITH COOLING MID LEVELS THAT WILL ERODE THE
CAP AND FORCE ASCENT. IN ADDITION...INCREASING LOW TO UPPER LEVEL
SHEAR WILL OCCUR DURING THIS TIME SUPPORTING STRONG ORGANIZED
UPDRAFTS SUPPORTIVE OF SUPERCELLS INITIALLY AND BRING AN INCREASING
TORNADO THREAT. THE STORMS SHOULD EVOLVE INTO QLCS LINEAR SYSTEM AS
IT MOVES INTO CENTRAL IOWA. THE SYSTEM SHOULD MAINTAIN AN ATTENDANT
TORNADO THREAT WITH ESRH VALUES AT 200-300 M2/S2 AND 0-3 KM LINE
NORMAL SHEAR NEAR 30KTS. DAMAGING WINDS TO 70 MPH WILL ALSO BE
POSSIBLE ALONG WITH LARGE HAIL. TIMING WISE...EXPECT THUNDERSTORMS
TO DEVELOP OVER WESTERN IOWA ROUGHLY 4-5 PM THEN SPREAD EASTWARD
THROUGH THE EVENING AND REACHING DSM METRO IN THE 7-9 PM TIME WINDOW
THEN TOWARDS THE EAST 9 PM-MIDNIGHT.

LOCALLY HEAVY RAINFALL IS POSSIBLE TONIGHT OVER THE WESTERN FORECAST
AREA. PWAT VALUES INCREASING TO NEAR 1.8 INCHES ALONG WITH INITIAL
STORM MOTIONS AT AROUND 20KTS AND GOOD MOISTURE TRANSPORT WILL LEAD
TO THE HEAVY RAIN THREAT. AT THIS TIME...EXPECT THE THREAT TO BE
ISOLATED AND HAVE NOT OPTED FOR A FLASH FLOOD WATCH AT THIS TIME.
STORMS ARE EXPECTED TO BECOME MORE PROGRESSIVE THIS EVENING AND WILL
LESSEN THE HEAVY RAIN THREAT. REGARDLESS...STORMS SHOULD BE
EFFICIENT RAIN PRODUCERS.

.LONG TERM /SUNDAY THROUGH SATURDAY/...
ISSUED AT 359 PM CDT SAT AUG 22 2015

A STRONG COLD FRONT ASSOCIATED WITH THE SYSTEM DISCUSSED IN THE
SHORT TERM DISCUSSION WILL BE RAPIDLY PUSHING EAST OF THE FORECAST
AREA DURING EARLY TO MID MORNING HOURS. THE REST OF THE DAY WILL
SEE PRETTY WINDY CONDITIONS AND MUCH COOLER TEMPS AS HIGHS ONLY
EXPECTED IN THE UPPER 60S NORTH TO BARELY MID 70S SOUTH. NORTHWEST
WIND 20 TO 30 MPH WILL BE COMMON WITH STRONGEST WINDS NORTH.

UPPER LEVEL RIDGING DEVELOPS OVER THE ROCKIES THROUGH MID-WEEK WITH
A STRONG UPPER LOW OVER THE GREAT LAKES REGION KEEPING THE REGION IN
NORTHWEST FLOW.  CONSEQUENTLY DAYTIME HIGHS THROUGH WEDNESDAY WILL
BE GENERALLY IN THE 70S WITH LOWER 80S POSSIBLE WEDNESDAY SOUTHWEST.

FROM THURSDAY THROUGH THE REMAINDER OF THE LONG TERM FORECAST PERIOD
MODELS AGREE ON THE GENERAL WEAKENING OF THE RIDGE OVER THE ROCKIES
AS NUMEROUS SHORTWAVES TOP THE RIDGE AND AFFECT CENTRAL IOWA.
HOWEVER...TIMING AND LOCATION AS WELL AS INTENSITY OF THESE
SHORTWAVES REMAIN DIFFICULT AND MODELS ARE REALLY ALL OVER THE PLACE
WITH THE RESOLUTION OF THESE WAVES.  THE EURO IS GENERALLY DEEPER
WITH THE WAVE THROUGH EARLY SATURDAY THEN FOR LATER SATURDAY INTO
SUNDAY THE GFS HAS THE DEEPER TROUGH.  UNTIL THERE IS BETTER
RESOLUTION I KEPT THE GENERAL SLIGHT CHANCE/CHANCE POPS GOING DURING
THIS PERIOD.  TEMPS WILL BE WARMING UP TO NORMAL OR SLIGHTLY ABOVE
NORMAL FOR LATE AUGUST.

&&

.AVIATION...23/00Z
ISSUED AT 630 PM CDT SAT AUG 22 2015

BOUNDARY WILL BRING LINE OF TSRA TO SITES FOR BEGINNING OF
PERIOD...ESPECIALLY WESTERN SITES KFOD...KDSM AND KMCW. TRSA WILL
LIMIT VISIBILITIES AND CEILINGS TO MVFR OR LOWER...AND WINDS MAY
BE GUSTY TO 30 TO 40KTS. BEHIND SYSTEM WINDS WILL BE FROM THE
NORTHWEST...AND REMAIN STRONG. WINDS WILL INCREASE AGAIN BEYOND
12Z...WITH GUSTS THROUGH THE END OF THE PERIOD TO 35KT OR HIGHER.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...DONAVON
LONG TERM...FAB
AVIATION...AWB
Hazardous weather outlook, Aug 22, 4:22 PM CDT, 4 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
422 PM CDT SAT AUG 22 2015

IAZ027-028-038-039-050-062-075-085-086-095>097-232130-
BUTLER-BREMER-GRUNDY-BLACK HAWK-TAMA-POWESHIEK-MAHASKA-MONROE-
WAPELLO-WAYNE-APPANOOSE-DAVIS-
422 PM CDT SAT AUG 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE LATER THIS EVENING
INTO THE OVERNIGHT HOURS. DAMAGING WIND AND LARGE HAIL WILL BE THE
MAIN THREATS. AN ISOLATED TORNADO IS POSSIBLE THROUGH THE EVENING. LOCALLY
HEAVY RAIN IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE WILL BE A CHANCE OF NON SEVERE THUNDERSTORMS MAINLY THURSDAY
NIGHT THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING.

IAZ004>007-015>017-023>026-033>037-044>049-057>061-070>074-
081>084-092>094-232130-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-SAC-CALHOUN-WEBSTER-HAMILTON-
HARDIN-CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-AUDUBON-
GUTHRIE-DALLAS-POLK-JASPER-CASS-ADAIR-MADISON-WARREN-MARION-ADAMS-
UNION-CLARKE-LUCAS-TAYLOR-RINGGOLD-DECATUR-
422 PM CDT SAT AUG 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED MAINLY THROUGH
MIDNIGHT. DAMAGING WIND AND LARGE HAIL ARE THE PRIMARY THREATS. TORNADOES
WILL ALSO BE POSSIBLE ACROSS THE WEST INTO CENTRAL
IOWA...ESPECIALLY THROUGH MID EVENING. LOCALLY HEAVY RAINFALL IS
ALSO LIKELY. RAINFALL AMOUNTS OF 1 TO 3 INCHES IS LIKELY AND MAY
PRODUCE STREET FLOODING.  FLASH FLOODING IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE WILL BE A CHANCE OF NON SEVERE THUNDERSTORMS MAINLY THURSDAY
NIGHT THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TONIGHT.

FAB

In the hours before

Special weather statement, Aug 22, 5:02 PM CDT, 4 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
502 PM CDT SAT AUG 22 2015

IAZ004-005-015-023-024-033>035-044>046-057-058-070-071-081-222315-
EMMET-KOSSUTH-PALO ALTO-POCAHONTAS-HUMBOLDT-SAC-CALHOUN-WEBSTER-
CRAWFORD-CARROLL-GREENE-AUDUBON-GUTHRIE-CASS-ADAIR-ADAMS-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...EMMETSBURG...
POCAHONTAS...LAURENS...ROLFE...FONDA...GILMORE CITY...HUMBOLDT...
SAC CITY...LAKE VIEW...ODEBOLT...WALL LAKE...SCHALLER...EARLY...
ROCKWELL CITY...MANSON...LAKE CITY...POMEROY...FORT DODGE...
DENISON...CARROLL...JEFFERSON...AUDUBON...EXIRA...
GUTHRIE CENTER...PANORA...BAYARD...CASEY...ATLANTIC...
GREENFIELD...STUART...ADAIR...FONTANELLE...CORNING
502 PM CDT SAT AUG 22 2015

...STRONG THUNDERSTORMS DEVELOPING OVER NORTHWEST IOWA...

STRONG THUNDERSTORMS WILL CONTINUE TO INTENSIFY AS THEY MOVE EAST
INTO THE AREA THROUGH 7 PM. THE INITIAL STORMS WILL BE CAPABLE OF
VERY LARGE HAIL AND HAVE THE POTENTIAL FOR A FEW TORNADOES.
DAMAGING WINDS WILL BE POSSIBLE AS WELL WITH THE STRONGER STORMS.
THESE STORMS WILL BE EFFICIENT RAIN PRODUCERS WITH ONE TO TWO
INCHES POSSIBLE OVER A SHORT PERIOD OF TIME.
Special weather statement, Aug 22, 9:09 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
909 PM CDT SAT AUG 22 2015

IAZ092-093-230300-
TAYLOR IA-RINGGOLD IA-
909 PM CDT SAT AUG 22 2015

...INTENSIFYING STRONG THUNDERSTORM OVER SOUTHWEST IOWA...

AT 908 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES NORTHEAST OF BEDFORD...MOVING EAST AT 30 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

RAINFALL AMOUNTS UP TO ONE INCH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MOUNT AYR...BEDFORD...CLEARFIELD...DIAGONAL...BLOCKTON...GRAVITY...
SHARPSBURG...REDDING...BENTON...CONWAY...MALOY...DELPHOS...
ATHELSTAN...MT AYR MUNICIPAL AIRPORT...LAKE OF THREE FIRES STATE PARK
AND BEDFORD MUNICIPAL AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN DES MOINES .

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR SOUTHWESTERN
IOWA.

LAT...LON 4057 9462 4068 9486 4087 9483 4083 9419
      4057 9423
TIME...MOT...LOC 0208Z 278DEG 28KT 4071 9463

KOTENBERG

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 9:09 PM CDTSpecial Weather StatementDMXRinggold, Taylor51 min
Aug 22, 11:01 PM CDTSpecial Weather StatementDMXMadison, Warren44 min
Aug 23, 12:02 AM CDTSpecial Weather StatementDMXHardin, Marshall43 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.